# SDR AALA202011249014

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 55,510 hours, 27,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 485
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS IN BACK HALF OF CABIN INOPERATIVE WITH WITH SWITCH IN FLIGHT DECK ON.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT-10WL (AALA202011239002), 11WL (AALA202011249013), 12WL (AALA202011249014), 13WL (AALA202011249015), IAW AMM 33-51-38.  OPERATION IS NORMAL.
